Download PDF - Periodic travelling waves
ArticleOriginal scientific text
Title
Periodic travelling waves
Authors 1, 2
Affiliations
- Department of Applied Mathematics, The University of Sheffield, Sheffield S3 7RH, United Kingdom
- Center for Dynamical Systems and Nonlinear Studies, School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332, U.S.A.
Abstract
Some new techniques for finding periodic travelling waves are discussed.
Bibliography
- C. Conley and R. Gardner, An application of the generalized Morse index to travelling waves solutions of a competative reaction diffusion model, Ind. Univ. J. 33 (1979), 319-343.
- R. Gardner, Existence and stability of travelling wave solutions of competition models: a degree theoretic approach, JDE 44 (1982).
- R. Gardner, Existence of travelling wave solution of predator prey systems via the Conley index, SIAM J. Appl. Math. 44 (1984), 56-76.
- T. Gedeon, H. Kokubu, K. Mischaikow, H. Oka, and J. Reineck, The Conley index for fast-slow systems I: One-dimensional slow variables, J. Diff. Eq. Dyn., to appear.
- W. Huang, Uniqueness of bistable traveling wave for mutualist species, preprint 1998.
- A. W. Leung, Systems of Nonlinear Partial Differential Equations, Kluwer, Dordrecht, 1989.
- K. Mischaikow and V. Hutson, Travelling waves for mutualist species, SIAM J. Math. Anal. 24 (1993), 987-1008.
- K. Mischaikow and J. Reineck, Travelling waves in predator prey systems, SIAM J. Math. Anal. 24 (1993).